Alert archive / Virginia / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 62, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 13, 2021, 8:57 PM EDT for 6 counties in Virginia. It was in force for 63 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2021, 8:57 PM EDT (00:57 UTC)
- Expired
- Jun 13, 2021, 10:00 PM EDT
- In force
- 63 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carroll County, VA, City of Martinsville, VA, Floyd County, VA, Franklin County, VA, Henry County, VA, Patrick County, VA
The radar
The Roanoke radar (KFCX), 19 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 9:03 PM EDT | TSTM WND DMG | 5 S Check, VA | TREE DOWN ACROSS RIVER RIDGE ROAD. |
| Jun 13, 9:10 PM EDT | TSTM WND DMG | 4 Wnw Floyd, VA | ONE TREE DOWN ACROSS RIDGEVIEW ROAD. |
| Jun 13, 9:19 PM EDT | TSTM WND DMG | 1 Ese Floyd, VA | TWO TREES DOWN ON BARBERRY ROAD. |
| Jun 13, 9:20 PM EDT | TSTM WND DMG | Floyd, VA | TREE AND POWERLINES DOWN IN THE TOWN OF FLOYD. |
| Jun 13, 9:50 PM EDT | TSTM WND DMG | 1 Ssw Collinsville, VA | ONE TREE DOWN ON DANIELS CREEK ROAD. |
| Jun 13, 9:52 PM EDT | TSTM WND DMG | Collinsville, VA | ONE TREE DOWN ON FERNDALE DRIVE. |
| Jun 13, 10:05 PM EDT | TSTM WND DMG | Critz, VA | MULTIPLE TREES REPORTED DOWN ACROSS THE CRITZ AND PATRICK SPRINGS AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 1.0 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 592 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1407 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.7
The text
As transmitted.
064
WUUS51 KRNK 140057
SVRRNK
VAC035-063-067-089-141-690-140200-
/O.NEW.KRNK.SV.W.0062.210614T0057Z-210614T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
857 PM EDT Sun Jun 13 2021
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
Floyd County in southwestern Virginia...
The City of Martinsville in south central Virginia...
Eastern Carroll County in southwestern Virginia...
Henry County in south central Virginia...
Southern Franklin County in west central Virginia...
Patrick County in southwestern Virginia...
* Until 1000 PM EDT.
* At 855 PM EDT, severe thunderstorms were located along a line
extending from near Copper Hill to Dublin, moving south at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
* Locations impacted include...
Martinsville...
Stuart...
Floyd...
Copper Hill...
Ferrum...
Axton...
and Indian Valley.
This includes The following Locations The Martinsville Speedway and
Martinsville Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for damaging winds. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3656 8061 3660 8063 3666 8059 3688 8073
3699 8051 3702 8043 3700 8042 3702 8041
3702 8035 3706 8031 3711 8014 3698 7998
3694 7963 3654 7972
TIME...MOT...LOC 0055Z 338DEG 38KT 3706 8011 3711 8069
HAIL...<.75IN
WIND...60MPH
$$
111 follow-up statement
828
WWUS51 KRNK 140148
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
948 PM EDT Sun Jun 13 2021
VAC063-140156-
/O.CAN.KRNK.SV.W.0062.000000T0000Z-210614T0200Z/
Floyd VA-
948 PM EDT Sun Jun 13 2021
...THE SEVERE THUNDERSTORM WARNING FOR
FLOYD COUNTY IS CANCELLED...
The storms which prompted the warning have moved south of the Blue
Ridge Parkway into Patrick and Henry Counties. Therefore, the
warning has been cancelled.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3656 8061 3660 8063 3666 8059 3675 8064
3672 8048 3671 8046 3675 8044 3674 8039
3679 8039 3684 8031 3688 8018 3687 7999
3677 7968 3654 7972
TIME...MOT...LOC 0146Z 343DEG 34KT 3676 7999 3664 8027 3667 8057
$$
VAC035-067-089-141-690-140200-
/O.CON.KRNK.SV.W.0062.000000T0000Z-210614T0200Z/
City of Martinsville VA-Carroll VA-Henry VA-Franklin VA-Patrick VA-
948 PM EDT Sun Jun 13 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR
SOUTHEASTERN CARROLL...HENRY...SOUTHWESTERN FRANKLIN AND PATRICK
COUNTIES AND THE CITY OF MARTINSVILLE...
At 946 PM EDT, severe thunderstorms were located along a line
extending from Bassett to Stuart to near Laurel Fork, moving south at
40 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Martinsville...
Stuart...
Axton...
Ararat...
Spencer...
Bassett...
and Woolwine.
This includes The following Locations The Martinsville Speedway and
Martinsville Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for DAMAGING WINDS. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3656 8061 3660 8063 3666 8059 3675 8064
3672 8048 3671 8046 3675 8044 3674 8039
3679 8039 3684 8031 3688 8018 3687 7999
3677 7968 3654 7972
TIME...MOT...LOC 0146Z 343DEG 34KT 3676 7999 3664 8027 3667 8057
HAIL...<.75IN
WIND...70MPH
$$
11What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 7:26 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jun 13, 7:26 PM EDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
726 PM EDT Sun Jun 13 2021
.SYNOPSIS...
A front enters the area late tonight, pushing to the coast by
Tuesday. Drier air works in behind this system for much of the
coming week. The next chance of showers and thunderstorms
returns for next weekend.
&&
.NEAR TERM /THROUGH MONDAY/...
As of 630 PM EDT Sunday...
Small adjustments made to thunderstorm arrival...
The forecast on a whole will not be changed a great deal. We are
still expecting the ongoing thunderstorm activity southeast of
Covington to head southeast, and storms across central WV to
continue heading southeast into the Watch area. Have made minor
adjustments to the hourly grids regarding the timing of the best
chances of stronger storms entering the Watch area.
As of 500 PM EDT Sunday...
Severe Thunderstorm Watch in effect through 10PM for
northwest part of the forecast area...
Forecast update in the near term reflects a more robust coverage
of showers and storms around the Lexington region over the next
couple of hours. Looking ahead into the evening hours, we will
become more concerned with activity that is currently across
northern sections of West Virginia. Showers and storms are
expected to head south following an instability axis and arrive
within the new Severe Thunderstorm Watch area with in the 7pm
to 9pm time frame, then progress southeast into the region. The
greatest severe threat will be damaging winds. Also, locations
that receive multiple rounds of heavy rain producing showers or
thunderstorms could be a candidate for localized flooding or
flash flooding. We will continue to monitor for both severe and
flooding threats.
As of 145 PM EDT Sunday...
Threat of severe storms, some heavy rain along a line this
afternoon/evening...
High-res convective allowing models are somewhat different on
timing/strength of the convective clusters that extend eastern Ohio,
northern WV into the Shenandoah Valley north of Staunton this
afternoon.
The visible satellite shows limited vertical development in the cu
field in our forecast area. This shows that the 12z HREF/Nested NAM
and 16z RAP are overdone on convection as they were all showing
storms firing up in the Alleghanys from Greenbrier to Bath by now.
The 16z HRRR seems to have a better handle on what is occurring and
will lean toward its solution this afternoon, though the others have
the same flavor on lining up convection further north and showing a
scattered to broken line of storms moving south into our Alleghany
Highlands/Greenbrier Valley area east toward the Blue Ridge between
19z-22z, then shifting to the Roanoke/New River Valleys between 22-
01z, in two clusters, one pre-frontal the other more along an upper
wave.
Instability this afternoon is high but airmass is "drier" over us
with pwats of 1 to 1.3 inches. SBCAPEs are running above 2000 J/kg
in the mountains, and even higher over KY where temperatures are
warmer. Low cloud cover has slowed the destabilization further east,
but DCAPES are higher in the 1000-1300 J/kg range.
With instability present/available, am concerned we could at least
see some potential for stronger winds across our northern CWA later
this afternoon, though the better shear exists further north.
As we head through the evening, expect some weakening as this line
moves south through the NRV and Mountain Empire east to the piedmont
with models showing convection breaking up and ending late, though
some models are still showing lingering showers into the
overnight.
Will keep pops in the likely range north of I-64 this afternoon, to
chance pops along/west of the Blue Ridge, as a few showers/storms
could fire along the ridges after 4pm. By dusk ramp trying to time
the line of convection but also showing areal coverage lessening, so
will have likely pops from the Mountain Empire through the New and
Roanoke Valleys, northeast toward Lynchburg, tailing off the
low chance along/south of the Va/NC border.
As the vort associated with convection pushes off to the southeast
overnight, look for some clearing, but also have potential for low
clouds/fog again, especially where it rains, but confidence is low
on this. Will have more clouds in WV and the piedmont, with less in
along the Blue Ridge by dawn Monday with fog most everywhere in the
2 to 5 mile visby range.
Monday should be drier, as lower dewpoints at least work to the
mountains after frontal passage. There looks to be another wave
along the front moving across central Virginia Monday afternoon, but
overall a west-northwest flow increasing aloft to dry the airmass
out, so keeping any slight chance pops east of Lynchburg to Danville
line, with most places seeing plenty of sunshine but staying warm
with highs in the lower 80s mountains to near 90 east.
Forecast confidence is high on threat of showers/storms through this
evening, though average on how high pops to go and how far south
this line makes it. Average confidence on fog/low clouds late
tonight but high confidence on a drier and sunnier Monday.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 200 PM EDT Sunday...
Shower chances trend down as high pressure builds in...
An upper trough sets up over much of the east coast of the CONUS,
anchored on a cutoff upper low in southeastern Canada. This will
advect some cooler, drier air into the area and help decrease the
chances of precip through the middle of the week. In addition,
higher surface pressure begins to settle in, arriving from the
midwest. The center of the surface high will be near OH and MI by
Wednesday night. The high pressure will also help to suppress
showers, but the possibility for some isolated showers exists
through Wednesday afternoon/evening, especially over the mountains,
but most will remain dry.
With largely clear skies and a bit of a drier air mass, expecting
diurnal temperature swings to be 20+ degrees as there is no cover to
block insolation during the day, no showers to cool daytime temps,
and little cover to prevent radiative cooling at night. This will be
more evident towards the mid-week; by Wednesday night, expecting
lows to drop into the 40s west of the Blue Ridge, 50s east. Highs in
this portion of the forecast will generally be in the mid 70s west,
mid 80s east.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
As of 200 PM EDT Sunday...
Dry conditions last through Friday, but an approaching cold
front ends the calm weather this weekend...
High surface pressure will keep precip at bay through Friday.
Meanwhile a surface low moves through southern Canada and
towards the Great Lakes. That low has an associated cold front
trailing below it that approaches us by Saturday morning. The
surface high pressure that had been over us will slide off the
coast and synoptic flow will turn to the south/southwest ahead
of the front. This will warm things up for the weekend. Pre-
frontal showers will begin forming by Saturday afternoon and
should continue through Sunday.
Temperatures will start around or just below normal for the season
and rise to a few degrees above towards the end of the forecast
period.
&&
.AVIATION /23Z SUNDAY THROUGH FRIDAY/...
As of 715 PM EDT Sunday...
Strong to severe thunderstorms will be impacting at least TAF
sites KLYH, KROA, KLWB, KBLF, and perhaps KBCB through 02Z/10PM.
Variable wind speeds with gusts nearing 50kts are likely in and
around each of these airports as the storms move through. Also,
anticipate quick changes and both ceiling height and visibility
thanks to these storms as well.
It's a bit more uncertain if KDAN will see any substantial
activity, but there likely will be at least scattered showers
near KDAN around 01Z-03Z/9PM-11PM.
Once the precipitation clears, look for areas to trend towards
decreasing visibility as light fog develops. Most areas with
fog will be in MVFR range, but pockets of IFR or lower are
possible, especially in the river valleys and where the heaviest
rain falls this evening.
On Monday, drier air will work its way into the region with
conditions quickly improving to VFR by mid-morning, and
remaining that way through the day.
Confidence in the above aviation scenario is moderate to high.
The biggest question will be the next few hours with the impacts
of the strong storms moving through the area.
Extended Aviation Discussion...
There is a low chance of thunderstorms Tuesday afternoon in the
mountains. Otherwise mainly VFR into Friday outside of any late
night fog in the mountains with high pressure settling in over
the region.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.
&&
SYNOPSIS...AMS/WP
NEAR TERM...DS/WP
SHORT TERM...VFJ
LONG TERM...VFJ
AVIATION...DS/WPHazardous weather outlook, Jun 13, 5:03 PM EDT, 3 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 503 PM EDT Sun Jun 13 2021 VAZ009-012>014-017-022-033>035-045>047-142115- Smyth-Wythe-Pulaski-Montgomery-Floyd-Roanoke-Franklin-Bedford- Amherst-Campbell-Appomattox-Buckingham- 503 PM EDT Sun Jun 13 2021 This Hazardous Weather Outlook is for central Virginia, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...Tonight. A few thunderstorms this evening may bring damaging winds, large hail and heavy rain. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ001>003-018-019-VAZ015-016-032-142115- Ashe-Alleghany NC-Surry-Watauga-Wilkes-Grayson-Carroll-Patrick- 503 PM EDT Sun Jun 13 2021 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina and southwest Virginia. .DAY ONE...Tonight. Scattered thunderstorms are expected this evening. These storms will produce heavy rain which may result in localized flash flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ004>006-020-VAZ043-044-058-059-142115- Stokes-Rockingham-Caswell-Yadkin-Henry-Pittsylvania-Halifax- Charlotte- 503 PM EDT Sun Jun 13 2021 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina and south central Virginia. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ007-010-011-018>020-023-024-WVZ042>044-507-508-142115- Tazewell-Bland-Giles-Craig-Alleghany VA-Bath-Botetourt-Rockbridge- Mercer-Summers-Monroe-Eastern Greenbrier-Western Greenbrier- 503 PM EDT Sun Jun 13 2021 ...SEVERE THUNDERSTORM WATCH 267 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions this evening. SKYWARN is being activated for the watch area.
In the hours before
Local storm report, Jun 13, 7:31 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
731 PM EDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG SPRINGWOOD 37.55N 79.74W
06/13/2021 BOTETOURT VA 911 CALL CENTER
ONE TREE DOWN ON POWER LINES ALONG THRASHER
ROAD.
&&
WPLocal storm report, Jun 13, 7:53 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
753 PM EDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HEAVY RAIN 1 SE GLASGOW 37.62N 79.44W
06/13/2021 M2.81 INCH ROCKBRIDGE VA CO-OP OBSERVER
RAIN BEGAN AT 630 PM EDT.
&&
DSLocal storm report, Jun 13, 8:16 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
816 PM EDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG 3 NE LEXINGTON 37.81N 79.41W
06/13/2021 ROCKBRIDGE VA EMERGENCY MNGR
TREES UPROOTED NEAR INTERSECTION OF STRAUB
LANE AND VALLEY PIKE ROAD.
&&
WPLocal storm report, Jun 13, 8:18 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
818 PM EDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM HAIL 2 SSW VINTON 37.24N 79.91W
06/13/2021 E1.00 INCH CITY OF ROANOKE VA PUBLIC
&&
WPLocal storm report, Jun 13, 8:32 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
832 PM EDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG 3 NE LEXINGTON 37.82N 79.40W
06/13/2021 ROCKBRIDGE VA EMERGENCY MNGR
METAL ROOF TORN OFF SHED OFF CEDAR HILL
LANE.
&&
WPLocal storm report, Jun 13, 8:41 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
841 PM EDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM HAIL 4 SSW VINTON 37.22N 79.93W
06/13/2021 M1.00 INCH CITY OF ROANOKE VA BROADCAST MEDIA
&&The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:01 PM EDT | Areal Flood Advisory | RNK | Bedford | 3 hr |
| Jun 13, 8:09 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Franklin, Pittsylvania, Roanoke, City of Roanoke, City of Salem | 66 min |
| Jun 13, 8:17 PM EDT | Severe Thunderstorm Warning | RNK | Craig, Giles, Montgomery, Pulaski, City of Radford | 58 min |
| Jun 13, 8:27 PM EDT | Areal Flood Warning | RNK | Bath | 6 hr |
| Jun 13, 9:24 PM EDT | Special Weather Statement | RNK | Bland, Carroll, Grayson, Smyth, Tazewell, Wythe and 1 more | 36 min |
| Jun 13, 9:58 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Henry, Patrick, City of Martinsville | 61 min |
| Jun 13, 10:22 PM EDT | Special Weather Statement | RNK | Grayson, Smyth | 38 min |
| Jun 13, 10:56 PM EDT | Special Weather Statement | RNK | Grayson | 49 min |
| Jun 13, 11:01 PM EDT | Areal Flood Advisory | RNK | Henry, Patrick | 119 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.